# SDR CALA2016042900270

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 46,167 hours, 15,243 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE LIGHT, LANDED FLAPS 20, FSEU M10331 SHOWS FLAPS DISAGREE, MSG 305, TYPE INTERMENT LAST FLIGHT.  PERFORMED OPERATIONAL TEST IN BOTH NORMAL & ALTERNATE MODES.  NO EXISTING FAULTS FIM 27-51-00-815-805.  FLAP TRANSMISSION OVERLOAD INDICATORS ARE NORMAL.  FLAP OPERATION NORMAL.
